# SDR DALA2020100403264

- Difficulty date: September 23, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N713TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28173
- Aircraft time: 87,582 hours, 22,863 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Structure
- Condition: Unsecure
- Location: Sliding Window
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND R3 WINDOW WILL NOT OPEN FULLY BLOCKING EGRESS.  CORRECTIVE ACTION: RE-SECURED TRIM.
